# SDR CA100211006

- Difficulty date: January 28, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 3,758 hours
- Engine: Pwa PW530A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 65414352
- Condition: Corroded
- Location: Mlg
- Part time: 3,758 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDUALED RT & LT MLG PHASE 22 TRAILING LINK FWD BORE INSP, IT WAS NOTED THAT THERE WAS CORROSION FOUND INSIDE THE FWD BORE. TRAILING LINKS WERE REMOVED FROM ACFT AND SENT TO MFG FOR FURTHER INSP AND REPAIR. UPON FURTHER INVESTIGATION FROM MFG IT WAS DETERMINED THAT THE CORROSION WAS BEYOND LIMITS AND TRAILING LINKS WERE SCRAPPED. (TC  20100211006)
